# SDR 2009FA0000627

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: General aviation
- Aircraft: N463KC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636412
- Aircraft time: 480 hours
- Engine: Lyc TIO540AE2A
- Engine time: 480 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Part serial: FN160998
- Condition: Failed
- Part time: 13 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STARTER (P/N 149-NL) FAILED TO OPERATE.  UPON INSPECTION FOUND THE MOTOR ASSY IS TWISTED ON THE FWD FRAME OF THE STARTER ASSY.  THIS IS THE 4TH STARTER REPLACED SINCE APRIL 2009 ON THIS ACFT FOR THE SAME PROBLEM.  THERE IS ONLY ONE PILOT FOR THIS AIRPLANE AND VERIFIED HE DOES FOLLOW PROPER STARTING PROCEDURES.
